On One Method for Factorization of Algebraic Polynomials

Authors

  • B. M. Podlevs’kyi

Abstract

We propose a method for the factorization of algebraic polynomials with real or complex coefficients and construct a numerical algorithm, which, along with the factorization of a polynomial with multiple roots, solves the problem of the determination of multiplicities and the number of multiple roots of the polynomial.

Published

25.09.2003

Issue

Section

Research articles

How to Cite

Podlevs’kyi, B. M. “On One Method for Factorization of Algebraic Polynomials”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 9, Sept. 2003, pp. 1218-23, https://umj.imath.kiev.ua/index.php/umj/article/view/3994.